# SDR V0XD20140911176

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 25,252 hours, 17,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL AT FS 280 TO 319 IS CORRODED.  R & R SILL IAW SRM 51-42-06.  WORK ORDER 80245 WC 1051.
